# SDR V0XD20230926001

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 19,332 hours, 17,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903135111
- Part serial: NA
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT RS 333.00 TO FS 477.0 BETWEEN STGR 24R AND STGR 25R IS SCRATCHED. CORRECTIVE ACTION: CLEANED AREA, VERIFIED BLENDED AREA MEASUREMENTS PERFORMED NDT IAW OLIVER WYMAN/CAVOK EA 23-C9-53-0689 REV. C DATED 9/25/2023. DTE TO BE ACCOMPLISHED WITHIN 12 MONTHS OF THE RTS DATE FOR THE SECTION LLL REPAIR IAW AC 120-93 APPENDIX 5
